# SDR SWAA2022071127697

- Difficulty date: July 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 59,142 hours, 35,192 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Actuator
- Part number: 3818001005
- Part serial: 38180015136
- Condition: Faulty
- Location: L/H Wing
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEADING EDGE FLAPS WOULD NOT RETRACT ON DEPARTURE. LE FLAPS TRANSIT LIGHT REMAINED ILLUMINATED. ALL LEADING EDGE TRANSIT LIGHTS ON OVERHEAD PANEL REMAINED ILLUMINATED. MAX LANDING WEIGHT NOT EXCEEDED. / [01] REF WOS TTG8Q00DEQFC; TTG8Q00DEQFF; TTG8Q00DEQFH; & TTG8Q00DEVYT FOR WORK PERFORMED; OPERATIONAL AND LEAK CHECKS GOOD REF AMM 27-81-00
